MAUDE Adverse Event Report: ACRA-CUT INC. ACRA-CUT INC; DISPOSABLE CRANIAL PERFORATOR

ACRA-CUT INC. ACRA-CUT INC; DISPOSABLE CRANIAL PERFORATOR
Model Number 200-271
Medical Device Problem Code Failure to Auto Stop (2938)
Health Effect - Clinical Code Bruise/Contusion (1754)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complaint was received alleging that the disposable cranial perforator did not stop upon breakthrough during a neurosurgical procedure.The user reported continued rotation of the perforator after penetration of the cranial bone.No patient injury, adverse clinical outcome, or additional medical intervention was reported.The device was returned for evaluation.Visual inspection, dimensional inspection and functional testing were performed in accordance with established procedures.The device met all acceptance criteria and functioned as intended.The alleged malfunction could not be confirmed during the investigation.The root cause could not be determined based on the information available.Although no patient injury occurred and the reported malfunction was not confirmed, this event is being submitted as a malfunction mdr because recurrence of the alleged event could potentially result in a serious injury.
 
Event or Problem Description
The perforator did not stop.It was the first drill hole made with the perforator.It was in the temporal lobe.The drill bit didn't stop and simply fell through the bone, perforating the dura matter and causing a contusion in the temporal lobe.The hospital reported no death or serious injury has occured due to this event.

Brand Name
ACRA-CUT INC
Common Device Name
DISPOSABLE CRANIAL PERFORATOR
Manufacturer (Section D)
ACRA-CUT INC.
989 main street
acton MA 01720
Manufacturer (Section G)
ACRA-CUT INC.
989 main street
acton MA 01720
Manufacturer Contact
siva manjith jangam vibhuti
989 main street
acton, MA 01720
MDR Report Key25598579
Report Number1220724-2026-05052
Device Sequence Number9972003
Product Code HBF
UDI-Device Identifier00810607000071
UDI-Public810607000071
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K032970
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number200-271
Device Lot Number10109
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown